# SDR SWIA201440017

- Difficulty date: November 7, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CHAFED AT CENTER L/E.  BLENDED IAW REO.
